# SDR SWIA201743207

- Difficulty date: March 21, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT FRAME LOWER ANGLE HAS CORROSION NEAR CENTER OF FRAME, BS 939.   REMOVED AND REPLACED FAIRING SUPPORT LOWER ANGLE IAW SRM.
